JMI cover

Journal of Mathematical Inequalities

Volume: 4

Year: 2010


Issue: 2 (June, 2010)
Article number / DOI Authors / Title Pages Abstract Article
04-16 Jiding Liao, Kaizhong Guan: On Alzer's inequality and its generalized forms 161–170 View View
04-17 M. Anwar, J. Jakšetić, J. Pečarić, Atiq Ur Rehman: Exponential convexity, positive semi-definite matrices and fundamental inequalities 171–189 View View
04-18 S. -M. Jung, M. S. Moslehian, P. K. Sahoo: Stability of a generalized Jensen equation on restricted domains 191–206 View View
04-19 Başak Karpuz, Billûr Kaymakçalan, Umut Mutlu Özkan: Some multi-dimensional Opial-type inequalities on time scales 207–216 View View
04-20 Lanzhe Liu: Boundedness for multilinear operators of pseudo-differential operators for the extreme cases 217–232 View View
04-21 Alina Alb Lupaş, Adriana Cătaş: A note on a subclass of analytic functions defined by Ruscheweyh derivative 233–236 View View
04-22 Sanja Kovač: The corrected two-point weighted quadrature formulae 237–257 View View
04-23 Ladislav Matejíčka: Elementary proof of the left multidimensional Hermite-Hadamard inequality on certain convex sets 259–270 View View
04-24 B. Achchab, A. Agouzal, N. Debit, M. Kbiri Alaoui, A. Souissi: Nonlinear parabolic inequalities on a general convex domain 271–284 View View
04-25 Ali Guven, Daniyal M. Israfilov: Trigonometric approximation in generalized Lebesgue spaces Lp(x) 285–299 View View
04-26 B. A. Frasin: Sufficient conditions for integral operator defined by Bessel functions 301–306 View View
04-27 Mostafa Ghandehari: Restricted curvature in the Minkowski plane 307–313 View View